# SDR UPS405425

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Le Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND 2 CRACKS IN UPPER CHORD OF L/E RIB AT O/B LEADING EDGE STATION 1534.95, 1462.85, 14653.35, 1309.15, 1237.05, 1195.55 AND 1483.95.  REPAIRED PER SRM 57-20-03 FIG 1.
